# SDR DALA2019100315659

- Difficulty date: October 1, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 103,762 hours, 14,989 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN ELECTRICAL ODOR IN THE FLIGHT DECK AND ASSOCIATED LT RECIRCULATION FAN MESSAGE. DECISION WAS MADE TO DIVERT TO THE NEAREST SUITABLE AIRPORT. REPLACED THE LT RECIRCULATION FAN, FAN VIBE MONITOR AND FAN FILTER. ALL SYSTEMS CHECKED NORMAL.
